# SDR C2XA11TY073

- Difficulty date: June 4, 2011
- Submitted: June 5, 2011
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 23,157 hours, 12,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CAME IN ON A DMI FOR A BAGGAGE DOOR DENT.  MAINTENANCE CUTOUT DAMAGE, RECONTOURED DENT, PERFORMED A NDT, NO CRACKS FOUND IAW ETD 2011-145/05532 AND NDT ET-01.  INSTALLED A REPAIR PATCH AND A FILLER IAW EMB 145XR SRM 51-40-02.  PRIMED PAINTED IAW 135/145 CPM 51-21-03.  PRESSURIZATION PERFORMED AND NO LEAKS NOTED IAW 145 AMM21-31-00.  A/C RELEASED TO SERVICE.
